I love your scripture,poems and such that you have been posting! Thanks for doing that-it is nice to read it.Thank you for asking bout JH--he has shown little improvement. I took him to the pediatrician yesterday and she said it was viral croup and a steroid would help with the breathing. After one dose of that yesterday afternoon...he totally changed to a little boy who was constantly screaming,iritable,hit me in the face when I picked him up,etc....so unlike him! He also stayed up VERY late(from the steroid,too). I do not like this medicine...but it has helped his breathing. I will maybe let him have one more does and that is it. Our doc said just give him a few doeses and see if he improves. I will give him the minimum,because of the yucky side effects! He has still been running some fever,too. We are praying for a better day.Thanks so much for asking,Alicia! Have a wonderful day!
Doses...I do know how to spell....sorry for the typos!
Post a Comment